Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffer from frequent tonsillitis. What could be the reason?

hi i got an infection in my knee 2 months ago i had to go to the hospital for a few days to get antibiotics on a drip...i was then put on oral antibiotics for a week afterwards . 1 week after i finished taking them i got tonselitious. the doctor put me on more antibiotics for another week. less than a week after finishing this coarse of antibiotics i got tonselitious again. yet again the doctor put me on antibiotics , this time for 2 weeks.. i finished taking them 3 days ago and now allready i feel my throat getting sore.. ive had my bloods tested .. doesnt seem to be anything wrong. I have a good diet, i drink pleanty of water. I get pleanty of sleep. What could the cause of this be???? as it is doing my head in!bert
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

You need to be thouroughly investigated for such recurrent tonsillitis. It could also be due to decreased immunity and resistant infections. Your infection has to be treated with antibiotics for which it is sensitive; in your case it looks like you have been given empirical treatment. Please visit an ENT specialist for proper further treatment.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor